# SDR 06FDEA0888

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 41,248 hours, 26,022 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 3 REPAIRS LOCATED ON NR 3 CARGO DOOR OUTER SKIN, REPAIR REQUIRES   EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIRS WERE ACCOMPLISHED USING FAA APPROVED DATA.  REPAIRS FOUND TO BE IAW SRM 52-00-3 FIG 3.  REPAIRS CLASSIFIED AS MAJOR.
